# SDR REXA2016042700756

- Difficulty date: April 27, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 672AL HAS THREE ELONGATED HOLES.  RECEIVED NEW PANEL 672AL, DRILLED, COUNTERSUNK & PAINTED NEW PANEL IAW SRM 51-40-11 & 51-25-01.
